advertisement
Question
Posted by: lucy | 2005/11/22

weak and painfull bones

im a 33 yearold woman and feel much older my bones crack and the pain i get in them sometimes is very painfull my hands and wrists and legs are the worse i suffer from epilepsy is it from the fits i had all these years that has weakened my bones

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Lucy
No, the fits will not cause weak bones, but the medication that you take for epilepsy can cause osteoporosis (brittle bones). Your pain is something different and can be a form of arthritis, but only a doctor who can examine you physically will be able to tell you. Please make an appointment with your GP to have this seen to.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement